# SDR 20001017SH033

- Difficulty date: September 18, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N734JV
- Make and model: Cessna P210N
- Aircraft serial: P21000604
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: VR515G
- Condition: Shorted
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED ELECTRICAL POWER FAILURE.  NEW ALTERNATOR INSTALLED.  PILOT DEPARTED EN ROUTE HOME WHEN ELECTRICAL POWER WAS LOST AGAIN 9-19-2000.  MAINT REPLACED VOLTAGE REGULATOR.  THIS IS THE SECOND INCIDENT.  IN TWO YEARS, BOTH TIMES THE INDIVIDUAL COMPONENTS WERE REPLACED AT DIFFERENT TIMES.  SUBMITTER SUGGESTED ANY ALTERNATOR FAILURE OF THIS SYSTEM, BOTH THE ALTERNATOR AND REGULATOR, SHOULD BE REPLACED TOGETHER.  (X)
